MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1116155
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Event or Problem Description
A bipap a30 device was returned to a third-party service center with no initial alleged complaint.During the evaluation of the device at the third-party service center, the device was visually inspected and found that issue identified during disassembly process with burnt humidifier base cable and burnt connector.Additionally, the patient's complaint was not confirmed and the device was corrected.At this time, the device was sent for further investigation to product investigation laboratory (pil).If any additional information is received, a follow up report will be filed.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24539574
Report Number2518422-2026-107368
Device Sequence Number16045387
Product Code MNS
UDI-Device Identifier00606959039384
UDI-Public(01)00606959039384
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1116155
Device Catalogue Number1116155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown